Publications
[2012-20] A new Kontorovich-Lebedev like transformation .
On the new approach to the constructions of the index transforms. Dissertationes Math. (Rozprawy Mat.). 1995;340:321-335.
The hypergeometric approach to integral transforms and convolutions. Vol 287 Kluwer Academic Publishers Group, Dordrecht 1994.Edit
A class of index transforms with general kernels. Math. Nachr.. 1999;200:165-182.Edit
On the convolution for the Kontorovich-Lebedev transformation and its applications to integral equations. Dokl. Akad. Nauk BSSR. 1987;31:101-103, 188.
Harmonic analysis of the Lebedev-Stieltjes integrals. Asian-Eur. J. Math.. 2009;2:307-320.
Analog of the Hausdorff-Young theorem for the Lebedev integral. Integral Transforms Spec. Funct.. 2005;16:597-607.
The Kontorovich-Lebedev type transforms and their convolutions. In: Complex analysis and generalized functions (Varna, 1991). Publ. House Bulgar. Acad. Sci., Sofia; 1993. 3. p. 348-360p.
[2004-36] Lp-Boundedness of the general index transforms .
Index transforms World Scientific Publishing Co., Inc., River Edge, NJ 1996.
$L_2$-boundedness of the gamma-product transform. Liet. Mat. Rink.. 2006;46:285-297.
[2008-1] A class of integral equations and index transformations related to the modified and incomplete Besse .
Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the Riemann hypothesis. Integral Transforms Spec. Funct.. 2014;25:255-271.
Lebedev's type index transforms with the modified Bessel functions. Commun. Math. Anal.. 2016;19(2):68-81.
On the integral transformation associated with the product of gamma-functions. Port. Math. (N.S.). 2003;60:337-351.
Convolutions for $H$-function transformations. Indian J. Pure Appl. Math.. 1992;23:743-752.Edit
[2012-15] Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the .
An index integral and convolution operator related to the Kontorovich-Lebedev and Mehler-Fock transforms. Complex Anal. Oper. Theory. 2012;6:947-970.
[2014-25] On the generalized Lebedev index transform .
Composition theorems of Plancherel type for index transformations. Dokl. Akad. Nauk Belarusi. 1994;38:29-32, 122 (1995).